# SDR HALA95101

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FORWARD EMERGENCY LIGHT PACK INOPERABLE.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
